Inequalities for Powers of Unbounded Operators.

M.H. Protter

Manuscripta mathematica (1979)

  • Volume: 28, page 71-80
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Protter, M.H.. "Inequalities for Powers of Unbounded Operators.." Manuscripta mathematica 28 (1979): 71-80. <>.

author = {Protter, M.H.},
journal = {Manuscripta mathematica},
keywords = {dissipative operators},
pages = {71-80},
title = {Inequalities for Powers of Unbounded Operators.},
url = {},
volume = {28},
year = {1979},

AU - Protter, M.H.
TI - Inequalities for Powers of Unbounded Operators.
JO - Manuscripta mathematica
PY - 1979
VL - 28
SP - 71
EP - 80
KW - dissipative operators
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.